Ive had many uti's im 21 years old and have never had a problem with takimg cipro normally i feel better after the first dose. Ive been takimg it since tuesday and the urgency is 100% worse and so isthe. burning. Its driving me crazy i cant sit still for morethenfive. Minuteswith.out having to pee
Did you call your doctor? I have those problems with Cipro I had to stop taking it and my doctor has not found another that would cure it. I am being sent to an urologist, but they have found I am allergic to cipro. It is a potent antibiotic and there are attorneys in a class action suit. They will only take your case if you did not take generic. Oh I thought generic is the same as original. It injured my muscles and tendons, two of my fingers on right hand I can not feel from cipro. Check on Web MD and other channels what they say about it. Good luck. Call your doctor though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 1 answer
Posted 27 Jun 2011 • 3 answers
Posted 27 Mar 2012 • 2 answers
My urologist has prescribed ciprofloxacin for UTI's three times in the last six months. Each time my
Posted 27 Mar 2015 • 5 answers
Posted 19 Apr 2015 • 1 answer